File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal model reduction of discrete-time descriptor systems

TitleOptimal model reduction of discrete-time descriptor systems
Authors
Issue Date2001
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.asp
Citation
International Journal Of Systems Science, 2001, v. 32 n. 5, p. 575-583 How to Cite?
AbstractAn optimal model reduction method is presented to obtain stable reduced-order models for discrete-time descriptor systems. A parametrization based on the bilinear Routh approximation of linear normal discrete-time systems is used to parametrize the causal subsystems of the reduced-order models. The expressions for the error and its gradient are explicitly given. They are then employed to solve an unconstrained optimization problem for the model reduction problem. The descriptor system structure is preserved in the reduced-order models.
Persistent Identifierhttp://hdl.handle.net/10722/156596
ISSN
2015 Impact Factor: 1.947
2015 SCImago Journal Rankings: 1.083
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Len_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZhang, Qen_US
dc.date.accessioned2012-08-08T08:43:07Z-
dc.date.available2012-08-08T08:43:07Z-
dc.date.issued2001en_US
dc.identifier.citationInternational Journal Of Systems Science, 2001, v. 32 n. 5, p. 575-583en_US
dc.identifier.issn0020-7721en_US
dc.identifier.urihttp://hdl.handle.net/10722/156596-
dc.description.abstractAn optimal model reduction method is presented to obtain stable reduced-order models for discrete-time descriptor systems. A parametrization based on the bilinear Routh approximation of linear normal discrete-time systems is used to parametrize the causal subsystems of the reduced-order models. The expressions for the error and its gradient are explicitly given. They are then employed to solve an unconstrained optimization problem for the model reduction problem. The descriptor system structure is preserved in the reduced-order models.en_US
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/00207721.aspen_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.titleOptimal model reduction of discrete-time descriptor systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0035353228en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035353228&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume32en_US
dc.identifier.issue5en_US
dc.identifier.spage575en_US
dc.identifier.epage583en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridZhang, L=9039499900en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZhang, Q=7406719568en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats